# SDR AALA20050585

- Difficulty date: September 10, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N269AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49292
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 59632541
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2409/10SEPT  LOUD NOISE AND EXCESSIVE VIBRATION FROM NOSE WHEEL AREA AFTER GEAR RETRACTION.  CONTINUED AFTER NOSE WHEEL SPINDOWN.  NOSE WHEEL INDICATOR LIGHT WAS RED WITH THE GEAR HANDLE UP.  REPLACED NOSE GEAR STRUT AND LOWER SCISSOR LINK TORQUE PIN.  SERVICED NOSE STRUT WITH OIL AND AIR.  REPLACED BOTH LEFT AND RIGHT HAND NOSE TIRES AS PRECAUTION.  PERFORMED FUNCTION CHECK FLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
